# SDR UALA2013061304074

- Difficulty date: June 10, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,093 hours, 22,752 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 413N61002
- Part serial: 507
- Condition: Binding
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FAULTS, LATCHING DOOR BINDS IN LOWER FWD LATCH CAM ROLLER.   REPLACED L2 DOOR, DOOR OPS CHECKED GOOD.
